# SDR AALA950967

- Difficulty date: May 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46948
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Connector
- Part number: A3030398101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHT AT 2L ILLUMINATED WITH SWITCH IN ARMED POSITION.  RESET PIN IN CONNECTOR AM1-9 AND REPLACED BATTERY PACK AND CHARGER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
